# SDR CALA0700220

- Difficulty date: April 29, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 24,493 hours, 3,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71701100
- Part serial: 22511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT ROWS 18-21DEF WERE FOUND INOPERATIVE.  THE BATTERY AND CHARGER WERE REPLACED IAW MM 33-51-07, PAGE 201.
